MathSciNet Relay Station
MathSciNet bibliographic data
MR2200051 (2006k:14003) 14B05 (13N10 32S40)
Budur, Nero; Mustaţă, Mircea; Saito, Morihiko Roots of Bernstein-Sato polynomials for monomial ideals: a positive characteristic approach. Math. Res. Lett. 13 (2006), no. 1, 125–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement